Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Covariants of $ r$-parameter groups


Author: C. C. MacDuffee
Journal: Trans. Amer. Math. Soc. 39 (1936), 71-82
MSC: Primary 53A55
MathSciNet review: 1501834
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A55

Retrieve articles in all journals with MSC: 53A55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1936-1501834-8
Article copyright: © Copyright 1936 American Mathematical Society